# SDR IXXA08SMN035S

- Difficulty date: February 1, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR SIDE SKIN LAP JOINT FORWARD OF AFT PRESSURE BULKHEAD AT LONGERON 28.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, FINGER DOUBLERS, FILLER.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8100-9 DATED 02-14-08, AD 2007-02-02, S/B DC8-53A080 DATED 06-22-04, DRAWING DOUGLAS SR08530032 AND BOEING SKETCH 200802070028-0001, DC8 SRM 51-1-21, 51-3-0, 51-1-20D, AND DC8 NDT SPM PART 06-10-01-.001.
